JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTEGRAL CLOSURE OF A GRADED NOETHERIAN DOMAIN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INTEGRAL CLOSURE OF A GRADED NOETHERIAN DOMAIN
Park, Chang-Hwan; Park, Mi-Hee;
  PDF(new window)
 Abstract
We show that, if R is a graded Noetherian ring and I is a proper ideal of R generated by n homogeneous elements, then any prime ideal of R minimal over I has h-height n, and that if R is a graded Noetherian domain with h-dim R 2, then the integral closure R` of R is also a graded Noetherian domain with h-dim R` 2. We also present a short improved proof of the result that, if R is a graded Noetherian domain, then the integral closure of R is a graded Krull domain.
 Keywords
graded ring;graded module;Noetherian ring;Krull domain;integral closure;
 Language
English
 Cited by
1.
ON GRADED KRULL OVERRINGS OF A GRADED NOETHERIAN DOMAIN,;;

대한수학회보, 2012. vol.49. 1, pp.205-211 crossref(new window)
1.
Affine weakly regular tensor triangulated categories, Pacific Journal of Mathematics, 2016, 285, 1, 93  crossref(new windwow)
2.
ON GRADED KRULL OVERRINGS OF A GRADED NOETHERIAN DOMAIN, Bulletin of the Korean Mathematical Society, 2012, 49, 1, 205  crossref(new windwow)
 References
1.
D. D. Anderson and D. F. Anderson, Divisibility properties of graded domains, Canad. J. Math. 34 (1982), no. 1, 196-215. crossref(new window)

2.
A. Bouvier and G. Germain, A concise proof of a theorem of Mori-Nagata, C. R. Math. Rep. Acad. Sci. Canada 1 (1978/79), no. 6, 315-318.

3.
L. Budach, Struktur Noetherscher kommutativer Halbgruppen, Monatsb. Deutsch. Akad. Wiss. Berlin 6 (1964), 85-88.

4.
R. Gilmer, Multiplicative Ideal Theory, Dekker, New York, 1972.

5.
S. Goto and K. Watanabe, On graded rings. I, J. Math. Soc. Japan 30 (1978), no. 2, 179-213. crossref(new window)

6.
S. Goto and K. Watanabe, On graded rings. II. (Zn-graded rings), Tokyo J. Math. 1 (1978), no. 2, 237-261. crossref(new window)

7.
S. Goto and K. Yamagishi, Finite generation of Noetherian graded rings, Proc. Amer. Math. Soc. 89 (1983), no. 1, 41-44. crossref(new window)

8.
W. Heinzer, On Krull overrings of a Noetherian domain, Proc. Amer. Math. Soc. 22 (1969), 217-222. crossref(new window)

9.
W. Heinzer and M. Roitman, The homogeneous spectrum of a graded commutative ring, Proc. Amer. Math. Soc. 130 (2002), no. 6, 1573-1580. crossref(new window)

10.
B. G. Kang, Integral closure of rings with zero divisors, J. Algebra 162 (1993), no. 2, 317-323. crossref(new window)

11.
I. Kaplansky, Commutative Rings, Allyn and Bacon, Boston, 1970.

12.
H. Matsumura, Commutative Ring Theory, Cambridge Univ. Press, Cambridge, 1986.

13.
M. Nagata, Local Rings, Interscience, New York, 1962.

14.
J. Nishimura, Note on integral closures of a Noetherian integral domain, J. Math. Kyoto Univ. 16 (1976), no. 1, 117-122.

15.
J. S. Okon, D. E. Rush, and L. J. Wallace, A Mori-Nagata theorem for lattices and graded rings, Houston J. Math. 31 (2005), no. 4, 973-997.

16.
M. H. Park, Integral closure of graded integral domains, Comm. Algebra 35 (2007), no. 12, 3965-3978. crossref(new window)

17.
L. J. Ratliff Jr. and D. E. Rush, Two notes on homogeneous prime ideals in graded Noetherian rings, J. Algebra 264 (2003), no. 1, 211-230. crossref(new window)

18.
D. E. Rush, Noetherian properties in monoid rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 259-278. crossref(new window)

19.
O. Zariski and P. Samuel, Commutative Algebra. Vol. I, Graduate Texts in Mathematics, Vol. 28. Springer-Verlag, New York-Heidelberg-Berlin, 1975.